# SDR SWAA118537

- Difficulty date: December 15, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 51,841 hours, 41,973 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0318F
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GAUGE PRESSURE LOW.  REMOVED AND REPLACED SLIDE PER MT.
